You are not currently logged in.
Access JSTOR through your library or other institution:
A Simple Approximation for Unbiased Estimation of the Standard Deviation
John Gurland and Ram C. Tripathi
The American Statistician
Vol. 25, No. 4 (Oct., 1971), pp. 30-32
Stable URL: http://www.jstor.org/stable/2682923
Page Count: 3
You can always find the topics here!Topics: Approximation, Decimals, Standard deviation, Unbiased estimators, Approximate values, Population estimates, Statistics, Estimators, Mathematical expressions, Power series coefficients
Were these topics helpful?See somethings inaccurate? Let us know!